# SDR CALA2017032700756

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 70,508 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2302
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY 6EA EMERGENCY LT FOUND CRACK . REPLACED THE G2 GALLEY 6EA EMER LIGHT ASSY AND C/O EMER LIGHT SYSTEM OPERATION TEST FOUND "NORMAL" REF AMM 33-51-00-710-801 REV 79.
